Alert archive / Mississippi / Frost Advisories in 2016
Frost Advisory 2, NWS Memphis, TN
NWS Memphis, TN issued this frost advisory at Mar 21, 2016, 4:25 AM CDT for 7 counties in Mississippi; Decatur County, Hardin County, Tennessee. It took effect at Mar 22, 2016, 1:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Mar 21, 2016, 4:25 AM CDT (09:25 UTC)
- In effect from
- Mar 22, 2016, 1:00 AM CDT
- Expired
- Mar 22, 2016, 8:31 AM CDT
- In force
- 8 hr
- Issued by
- NWS Memphis, TN
Counties Alcorn County, MS, Chickasaw County, MS, Itawamba County, MS, Lee County, MS, Monroe County, MS, Prentiss County, MS, Tishomingo County, MS, Decatur County, TN, Hardin County, TN
The nearest sounding before it
Little Rock, AR (KBYH), launched 00:00Z, 9.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2068 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 51 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
366 WWUS74 KMEG 210925 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 425 AM CDT MON MAR 21 2016 ...FREEZING TEMPERATURES AND FROST ACROSS MUCH OF THE MIDSOUTH THIS MORNING... ...FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER LATE TONIGHT... .CLEAR SKIES AND LIGHT WINDS HAVE ALLOWED TEMPERATURES TO DROP TO FREEZING OR BELOW ACROSS MUCH OF THE MIDSOUTH THIS MORNING. AREAS OF FROST ARE ALSO EXPECTED OVER MUCH OF THE MIDSOUTH. FROST WILL BE POSSIBLE AGAIN ACROSS EASTERN SECTIONS OF THE MIDSOUTH LATE TONIGHT. MSZ005-006-009-016-017-023-024-TNZ055-092-211730- /O.NEW.KMEG.FR.Y.0002.160322T0600Z-160322T1400Z/ /O.CON.KMEG.FZ.W.0001.000000T0000Z-160321T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 425 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY. * TEMPERATURE...29 TO 32 DEGREES...LOCALLY COLDER IN SOME LOCATIONS THIS MORNING. 34 TO 36 DEGREES TUESDAY MORNING. * TEMPERATURE/FROST COVERAGE...AREAS OF FROST THIS MORNING AND AGAIN TUESDAY MORNING. * TIMING...THROUGH 9 AM CDT THIS MORNING AND 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>004-013>015-021-022- TNZ001>004-019>022-048>054-089>091-211400- /O.CON.KMEG.FZ.W.0001.000000T0000Z-160321T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-LAFAYETTE-UNION- PONTOTOC-YALOBUSHA-CALHOUN-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON- CARROLL-BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON- CHESTER-HENDERSON-FAYETTE-HARDEMAN-MCNAIRY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... KENNETT...CARUTHERSVILLE...HOLLY SPRINGS...ASHLAND...RIPLEY MS... OXFORD...NEW ALBANY...PONTOTOC...WATER VALLEY...COFFEEVILLE... BRUCE...CALHOUN CITY...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...RIPLEY TN...COVINGTON...BROWNSVILLE...ALAMO...JACKSON... HENDERSON...LEXINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER 425 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE...29 TO 32 DEGREES...LOCALLY COLDER IN SOME LOCATIONS. * TIMING...THROUGH 9 AM CDT THIS MORNING. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ARZ035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-211400- /O.CON.KMEG.FR.Y.0001.000000T0000Z-160321T1400Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-TUNICA-TATE- COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH... TUNICA...SENATOBIA...CLARKSDALE...MARKS...BATESVILLE... CHARLESTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 425 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...33 TO 36 DEGREES WITH AREAS OF FROST. * TIMING...THROUGH 9 AM CDT THIS MORNING. * IMPACTS...DAMAGE MAY OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ SJM
6 follow-up statements
341 WWUS74 KMEG 211356 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 856 AM CDT MON MAR 21 2016 ...FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER LATE TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL BE CONDUCIVE FOR THE FORMATION OF FROST AGAIN ACROSS EASTERN SECTIONS OF THE MIDSOUTH LATE TONIGHT. MSZ005-006-009-016-017-023-024-TNZ055-092-212200- /O.EXP.KMEG.FZ.W.0001.000000T0000Z-160321T1400Z/ /O.CON.KMEG.FR.Y.0002.160322T0600Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 856 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST TUESDAY MORNING. * TIMING...FROM 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ARZ008-009-017-018-026>028-MOZ113-115-MSZ002>004-013>015-021-022- TNZ001>004-019>022-048>054-089>091-211500- /O.EXP.KMEG.FZ.W.0001.000000T0000Z-160321T1400Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- DUNKLIN-PEMISCOT-MARSHALL-BENTON MS-TIPPAH-LAFAYETTE-UNION- PONTOTOC-YALOBUSHA-CALHOUN-LAKE-OBION-WEAKLEY-HENRY-DYER-GIBSON- CARROLL-BENTON TN-LAUDERDALE-TIPTON-HAYWOOD-CROCKETT-MADISON- CHESTER-HENDERSON-FAYETTE-HARDEMAN-MCNAIRY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... KENNETT...CARUTHERSVILLE...HOLLY SPRINGS...ASHLAND...RIPLEY MS... OXFORD...NEW ALBANY...PONTOTOC...WATER VALLEY...COFFEEVILLE... BRUCE...CALHOUN CITY...TIPTONVILLE...UNION CITY...MARTIN... DRESDEN...PARIS...DYERSBURG...HUMBOLDT...MILAN...HUNTINGDON... CAMDEN...RIPLEY TN...COVINGTON...BROWNSVILLE...ALAMO...JACKSON... HENDERSON...LEXINGTON...SOMERVILLE...OAKLAND...BOLIVAR...SELMER 856 AM CDT MON MAR 21 2016 ...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE WARMED UP ABOVE FREEZING THIS MORNING. THUS...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ARZ035-036-048-049-058-MSZ001-007-008-010>012-020-TNZ088-211500- /O.EXP.KMEG.FR.Y.0001.000000T0000Z-160321T1400Z/ CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DESOTO-TUNICA-TATE- COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-SHELBY- INCLUDING THE CITIES OF...WYNNE...WEST MEMPHIS...FORREST CITY... MARIANNA...HELENA...WEST HELENA...SOUTHAVEN...OLIVE BRANCH... TUNICA...SENATOBIA...CLARKSDALE...MARKS...BATESVILLE... CHARLESTON...BARTLETT...GERMANTOWN...COLLIERVILLE...MEMPHIS... MILLINGTON 856 AM CDT MON MAR 21 2016 ...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING... TEMPERATURES HAVE WARMED UP ABOVE FREEZING THIS MORNING. THUS...THE FROST ADVISORY WILL BE ALLOWED TO EXPIRE. $$
938 WWUS74 KMEG 211443 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 943 AM CDT MON MAR 21 2016 ...FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER LATE TONIGHT... .CLEAR SKIES AND LIGHT WINDS WILL BE CONDUCIVE FOR THE FORMATION OF FROST AGAIN ACROSS EASTERN SECTIONS OF THE MIDSOUTH LATE TONIGHT. MSZ005-006-009-016-017-023-024-TNZ055-092-212245- /O.CON.KMEG.FR.Y.0002.160322T0600Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 943 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST TUESDAY MORNING. * TIMING...FROM 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
307 WWUS74 KMEG 212032 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 332 PM CDT MON MAR 21 2016 ...FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER LATE TONIGHT INTO TUESDAY MORNING... .CLEAR SKIES AND LIGHT WINDS WILL BE CONDUCIVE FOR THE FORMATION OF FROST AGAIN ACROSS EASTERN SECTIONS OF THE MIDSOUTH LATE TONIGHT INTO TUESDAY MORNING. MSZ005-006-009-016-017-023-024-TNZ055-092-221130- /O.CON.KMEG.FR.Y.0002.160322T0600Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 332 PM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT TUESDAY... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST TUESDAY MORNING. * TIMING...FROM 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
244 WWUS74 KMEG 220628 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 128 AM CDT TUE MAR 22 2016 ...AREAS OF FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER THIS MORNING... .CLEAR SKIES AND LIGHT WINDS WILL BE CONDUCIVE FOR THE FORMATION OF FROST ACROSS EASTERN SECTIONS OF THE MIDSOUTH EARLY THIS MORNING. MSZ005-006-009-016-017-023-024-TNZ055-092-221400- /O.CON.KMEG.FR.Y.0002.000000T0000Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 128 AM CDT TUE MAR 22 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST TUESDAY MORNING. * TIMING...FROM 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JAB
219 WWUS74 KMEG 220635 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 135 AM CDT TUE MAR 22 2016 ...AREAS OF FROST LIKELY AGAIN ACROSS PARTS OF NORTHEAST MISSISSIPPI AND ALONG THE TENNESSEE RIVER THIS MORNING... .CLEAR SKIES AND LIGHT WINDS WILL BE CONDUCIVE FOR THE FORMATION OF FROST ACROSS EASTERN SECTIONS OF THE MIDSOUTH EARLY THIS MORNING. ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-221500- /O.NEW.KMEG.WI.Y.0007.160322T1500Z-160323T0100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS... BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG... RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON 135 AM CDT TUE MAR 22 2016 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM CDT THIS EVENING. * WINDS...SOUTH TO SOUTHWEST AT 20 TO 30 MPH...GUSTING TO 40 TO 45 MPH. * TIMING...FROM 10 AM DST TUESDAY MORNING THROUGH 8 PM DST TUESDAY EVENING. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO THE WIND. WORKING ON ELEVATED SURFACES EXPOSED TO THE WIND MAY BE HAZARDOUS. TRAVELING ALONG EAST TO WEST ROADWAYS MAY BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MSZ005-006-009-016-017-023-024-TNZ055-092-221400- /O.CON.KMEG.FR.Y.0002.000000T0000Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 135 AM CDT TUE MAR 22 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * TEMPERATURE/FROST COVERAGE...AREAS OF FROST TUESDAY MORNING. * TIMING...FROM 1 AM CDT TO 9 AM CDT TUESDAY. * IMPACTS...DAMAGE WILL OCCUR TO SENSITIVE PLANTS WHICH HAVE STARTED TO BLOOM AND GROW DUE TO THE EARLIER RAIN AND WARM TEMPERATURES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JAB
588 WWUS74 KMEG 221331 NPWMEG URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEMPHIS TN 831 AM CDT TUE MAR 22 2016 MSZ005-006-009-016-017-023-024-TNZ055-092-221445- /O.CAN.KMEG.FR.Y.0002.000000T0000Z-160322T1400Z/ ALCORN-TISHOMINGO-PRENTISS-LEE MS-ITAWAMBA-CHICKASAW-MONROE- DECATUR-HARDIN- INCLUDING THE CITIES OF...CORINTH...IUKA...BOONEVILLE...TUPELO... FULTON...HOUSTON...OKOLONA...AMORY...ABERDEEN...PARSONS... DECATURVILLE...SAVANNAH 831 AM CDT TUE MAR 22 2016 ...FROST ADVISORY IS CANCELLED... TEMPERATURES HAVE WARMED INTO THE LOWER 40S ACROSS THE ADVISORY AREA. THUS...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS CANCELLED THE FROST ADVISORY. $$ ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001- 007-008-010>012-020-TNZ001-002-019-048-049-088-222215- /O.CON.KMEG.WI.Y.0007.160322T1500Z-160323T0100Z/ RANDOLPH-CLAY-LAWRENCE-GREENE-CRAIGHEAD-POINSETT-MISSISSIPPI- CROSS-CRITTENDEN-ST. FRANCIS-LEE AR-PHILLIPS-DUNKLIN-PEMISCOT- DESOTO-TUNICA-TATE-COAHOMA-QUITMAN-PANOLA-TALLAHATCHIE-LAKE-OBION- DYER-LAUDERDALE-TIPTON-SHELBY- INCLUDING THE CITIES OF...POCAHONTAS...PIGGOTT...CORNING... WALNUT RIDGE...PARAGOULD...JONESBORO...HARRISBURG...BLYTHEVILLE... WYNNE...WEST MEMPHIS...FORREST CITY...MARIANNA...HELENA... WEST HELENA...KENNETT...CARUTHERSVILLE...SOUTHAVEN... OLIVE BRANCH...TUNICA...SENATOBIA...CLARKSDALE...MARKS... BATESVILLE...CHARLESTON...TIPTONVILLE...UNION CITY...DYERSBURG... RIPLEY TN...COVINGTON...BARTLETT...GERMANTOWN...COLLIERVILLE... MEMPHIS...MILLINGTON 831 AM CDT TUE MAR 22 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST AT 20 TO 30 MPH...GUSTING TO 40 TO 45 MPH. * TIMING...FROM 10 AM DST THIS MORNING THROUGH 8 PM DST THIS EVENING. * IMPACTS...LOOSE OUTDOOR ITEMS WILL BE VULNERABLE TO THE WIND. WORKING ON ELEVATED SURFACES EXPOSED TO THE WIND MAY BE HAZARDOUS. TRAVELING ALONG EAST TO WEST ROADWAYS MAY BE HAZARDOUS...ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED...OR GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this frost advisory went out at Mar 21, 3:51 AM CDT, 34 minutes earlier.
Area forecast discussion, Mar 21, 3:51 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
351 AM CDT MON MAR 21 2016
.DISCUSSION...
CURRENTLY...1030 MB HIGH PRESSURE IS CENTERED OVER EAST TEXAS WITH
SURFACE RIDGING EXTENDING NORTHEAST ACROSS THE MIDSOUTH. CLEAR
SKIES AND LIGHT WINDS HAVE ALLOWED TEMPS TO FALL DEEP INTO THE 30S
WITH SEVERAL LOCATIONS AT THE THE FREEZING MARK OR BELOW AT 3 AM
CDT.
TODAY THROUGH WEDNESDAY...HIGH PRESSURE WILL SLIDE OFF TO THE
EAST OVER THE NEXT COUPLE OF DAYS. BY THIS EVENING THE SURFACE
RIDGE WILL EXTEND FROM THE LOWER MISSISSIPPI VALLEY THROUGH
MIDDLE TENNESSEE. SOUTH WINDS WILL START TO DEVELOP ACROSS THE
DELTA BY THE END OF THE DAY. HIGHS WILL BE IN THE MID TO UPPER
50S THIS AFTERNOON. THE PROXIMITY OF THE SURFACE RIDGE WILL RESULT
IN ONE MORE COOL NIGHT...ESPECIALLY ACROSS EAST SECTIONS OF THE
FORECAST AREA. A FROST ADVISORY WILL BE ISSUED FOR AREAS ALONG THE
TN RIVER AND PARTS OF NORTHEAST MISSISSIPPI FOR LATER TONIGHT.
WARMING WILL REALLY GET UNDERWAY ON TUESDAY AND WEDNESDAY AS
SOUTHERLY FLOW INCREASES. EXPECT HIGHS APPROACHING 70
TUESDAY...LOWER 70S WEDNESDAY. A POTENT UPPER LOW WILL BE MOVING
OUT OF THE ROCKIES AND SURFACE LOW PRESSURE WILL BE STRENGTHENING
OVER THE PLAINS OVER THE NEXT COUPLE OF DAYS. THE PRESSURE
GRADIENT WILL BE TIGHTENING ACROSS THE MIDSOUTH WITH GUSTY
SOUTHERLY WINDS DEVELOPING TUESDAY AND WEDNESDAY. A WIND ADVISORY
MAY BE NEEDED ALONG AND WEST OF THE MISSISSIPPI RIVER BOTH TUESDAY
AND WEDNESDAY.
WEDNESDAY NIGHT AND THURSDAY...00Z MODELS STILL ALL OVER THE PLACE
WITH TIMING THE APPROACHING COLD FRONT. THE GFS BLOWS THE FRONT
THROUGH THE AREA BY 12-15Z THURSDAY WHILE THE NAM HAS THE FRONT
ACROSS EAST ARKANSAS BY 12Z THU. THE ECMWF IS EVEN FURTHER
WEST. WILL CONTINUE TO USE A BLEND THAT LEANS TOWARD THE SLOWER
NAM/ECWMF SOLUTIONS. INSTABILITY IS MARGINAL BUT GIVEN THE
STRENGTH OF THE UPPER TROF...ESPECIALLY WITH THE ECWMF
SOLUTION...THERE COULD BE A FEW STRONG TO SEVERE STORMS WEDNESDAY
NIGHT INTO THURSDAY.
THURSDAY NIGHT THROUGH SUNDAY...EVEN THE SLOWER SOLUTIONS MOVE
MOST OF THE PRECIP EAST OF THE AREA BY THURSDAY EVENING WITH HIGH
PRESSURE BUILDING AND TEMPS DROPPING INTO THE 30S. A TEMPORARY
COOL DOWN EXPECTED FRIDAY AS HIGH PRESSURE MOVES ACROSS THE AREA
AND HIGHS REMAIN IN THE 50S. TEMPS WARM BACK INTO THE 60S BY
SATURDAY. THE 00Z OPERATIONAL GFS IS MOVING AN UPPER LEVEL
DISTURBANCE NORTH FROM THE GULF MUCH MORE QUICKLY THAN THE ECMWF
BRINGING PRECIP BACK INTO THE AREA AS SOON AS SATURDAY MORNING.
SEVERAL MEMBERS OF THE GEFS AND THE ECMWF ARE NOT ON BOARD WITH
THIS SO WILL HOLD OFF PRECIP UNTIL SATURDAY NIGHT AND SUNDAY WHEN
THE NEXT FRONT IS EXPECTED TO MOVE INTO THE REGION.
SJM
&&
.AVIATION...
06Z TAFS
LIGHT WINDS AND CLEAR SKIES WILL PREVAIL OVERNIGHT AND INTO THE
DAYLIGHT MORNING HOURS.
A SURFACE PRESSURE RIDGE AXIS WILL MOVE OFF TO THE SOUTH...NEAR
THE CENTRAL GULF COAST BY MONDAY EVENING. THIS WILL RESULT IN A
RETURN OF LIGHT SOUTHERLY WINDS...LIKELY BELOW A 7KT SOUTH
COMPONENT FOR THE LATE EVENING MEM ARRIVAL PUSH.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR CLAY-CRAIGHEAD-
GREENE-LAWRENCE-MISSISSIPPI-POINSETT-RANDOLPH.
FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR CRITTENDEN-CROSS-
LEE AR-PHILLIPS-ST. FRANCIS.
MO...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR DUNKLIN-PEMISCOT.
MS...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
PONTOTOC-PRENTISS-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR COAHOMA-DESOTO-
PANOLA-QUITMAN-TALLAHATCHIE-TATE-TUNICA.
FROST ADVISORY FROM 1 AM TO 9 AM CDT TUESDAY FOR ALCORN-
CHICKASAW-ITAWAMBA-LEE MS-MONROE-PRENTISS-TISHOMINGO.
TN...FREEZE WARNING UNTIL 9 AM CDT THIS MORNING FOR BENTON TN-CARROLL-
CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
MCNAIRY-OBION-TIPTON-WEAKLEY.
FROST ADVISORY UNTIL 9 AM CDT THIS MORNING FOR SHELBY.
FROST ADVISORY FROM 1 AM TO 9 AM CDT TUESDAY FOR DECATUR-HARDIN.
&&Hazardous weather outlook, Mar 20, 3:14 PM CDT, 13 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 314 PM CDT SUN MAR 20 2016 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-212215- ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY- COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR- DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD- HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE- LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION- PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN- RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON- TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA- 314 PM CDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT A FREEZE WARNING IS IN EFFECT LATER TONIGHT FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHEAST MISSISSIPPI AND MUCH OF WEST TENNESSEE TO THE NORTH AND EAST OF MEMPHIS. A FROST ADVISORY IS IN EFFECT FOR MEMPHIS AND AREAS SOUTH AND WEST. NEWLY BLOOMED VEGETATION MAY BE IMPACTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A FREEZE WARNING IS IN EFFECT EARLY MONDAY MORNING FOR NORTHEAST ARKANSAS...THE MISSOURI BOOTHEEL...NORTHEAST MISSISSIPPI AND MUCH OF WEST TENNESSEE TO THE NORTH AND EAST OF THE MEMPHIS. A FROST ADVISORY IS IN EFFECT FOR MEMPHIS AND AREAS SOUTH AND WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
Nearby
Frost Advisories in Mississippi, 2016Frost Advisories in Tennessee, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.